# SDR BB06038

- Difficulty date: May 18, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767-200
- Aircraft serial: 23897
- Aircraft time: 77,086 hours, 16,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON DAILY CHECK, MAINTENANCE FOUND THE LEFT AISLE FORWARD FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE FUSE ON THE BATTERY CHARGER.  NO FURTHER FAULTS.
